MathSciNet Relay Station
MathSciNet bibliographic data
MR1180457 57Q15 (52B70)
Brehm, Ulrich; Kühnel, Wolfgang $15$-vertex triangulations of an $8$-manifold. Math. Ann. 294 (1992), no. 1, 167–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement